Hossein Sahleh
Faculty: Faculty of Mathematical Sciences
Department: Department of Pure Mathematics
University of Guilan
Home | Login

| Password Recovery | | فارسی
Hossein Sahleh
Academic Rank:

Associate Prof.

Faculty:

Faculty of Mathematical Sciences

Department:

Department of Pure Mathematics



Profile :: Education :: Publications :: Courses :: CV :: Contact


[ not available ]


BS.c :Shaheed Behshty University(Iran)

M A : Oklahoma university(USA)

Ph.D : Oklahoma University (USA)



Some ofarticles:

H. Sahleh and A. A. Alijani, On vanishing of pure extensions of torsion-free locally compact abelian groups, Int. J. Stat. Math. 6(1)(2013) 35-37.

H. Sahleh and A. A. Alijani, The pure injective and pure projective in the category of totally disconnected , locally compact abelian groups, Math. Sci. 7(49) (2013)

H.Sahleh and A. A. Alijani, Splitting of extensions in the category of locally compact abelian groups, Int. J. Group Theory,3(3) (2014) 39-45.

H. Sahleh and A. A. Alijani, The closed maximal torsion subgroup of a locally com[act abelian group, j. Adv. Res. Pure Math. 6(3) (2014) 5-11.

H. Sahleh and A. A. Alijani, S-pure erxtensions of locally compact abelian groups, Hacet. J. Math. Stat. 45(5) (2015)  1125-1131.

H. Sahleh and H. E. Koshkoshi, First non-abelian cohomology of topological groups, Gen. Math.  Notes. 12(1) (2012) 20-34.

H Sahleh and H. E. Koshkoshi, On top0logical structure of the first non-abelian cohomology of topological groups, British J of Math and computer Scinnces, 4(12) (2014) 1758-1770.

H. Sahleh and  h. E. Koshkoshi, First non-abelian cohomology of topological groups II, J. Algebra and related topics, 2(2) (2014) 43-61.

H. Sahleh and H. E. Koshkoshi, Standard projective simplicial kernels and second abelian cohomology of topological groups, Int. J. Stat. Math, 13(1) (2015) 1-9.

H. Sahleh, On the Schur multiplier of topological groups , Int.Math.J,(2005) .

H. Sahleh, .Non-Abelian Tensor product and the Schur multiplicator of topological groups, Far East. J .Math.Sci.(FJMS) (2002).

H. Sahleh, .Tensor product of abelian topological groups and 2nd nilpotent, Int.Math. J. (2002) .

H. Sahleh, The Tensor product of topological groups and $k$-spaces, Int.Math.J (2002).

H. Sahleh, Crossed modules of topological groups, Far East. J .Math.Sci.(FJMS),(2003).

H. Sahleh, A covering of topological groups and the schur multiplier, Far East. J .Math.Sci.(FJMS),(2004)

H.Sahleh, Semidirect product of topological groups and crossed modules, Int.Math.J ,(2004)

H. Sahleh, On the Schur multiplier of topological groups , Int.Math.J (2005)

H. Sahleh, .On the non-abelian tensor square and nilpotency class of a topological group , Int.Rev Pure and applied.Math(2006).

 



[ not available ]


CV [ download ]


contact Hossein Sahleh
sahleh@guilan.ac.ir
Department of mathematics , Guilan University , P.O.BOX 1914 , Rasht - Iran
Email: sahleh@guilan.ac.ir   Login